# SDR 2002UALA00018

- Difficulty date: January 5, 2002
- Submitted: March 14, 2002
- Operation: Air carrier
- Aircraft: N547UA
- Make and model: Boeing 757222
- Aircraft serial: 25368
- Aircraft time: 37,170 hours, 11,092 cycles
- Engine: Pwa PW2037
- Engine time: 25,372 hours, 9,236 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Valve
- Part number: 321697
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

NUMBER 1 ENGINE EGT REACHED 648 DEGREES ON CLIMBOUT.  14TH STAGE CONVERTER VALVE WAS REPLACED DUE TO MESSAGES.  ON THE FOLLOWING FLIGHT THE ENGINE HAD HIGH EGT AT TAKEOFF AND RETURNED TO FIELD.  CONVERTER VALVE AND THE 14TH STAGE BLEED VALVE (BEANPOT) WAS REPLACED.  ENGINE CHECKED GOOD AFTER THIS.  SHOP FINDINGS:  SERVO VALVE ON CONVERTER VALVE FAILED.  14TH STAGE BLEED VALVE (BEANPOT) CHECKED GOOD.
